Pain in ankles and legs.

Q: I’ve been taking medication to lower my Hypertension for many years. Actually I am using Losartan Potassium 100 mg and Hydrochlorthiazide for the last 3 yrs and lately I am suffering from painful ankles and legs. Sometimes it is hard for me to stand up. Do you think it is a side effect of any of these medications? At my job I have to be standing for 8 hrs +…. thank you.

A: It is possible your leg and ankle pain is related to your medication. Leg pain and joint pain have been reported as side effects from the combination of losartan and hydrochlorothiazide. Standing for 8 hours could also be a cause of your pain. You should consider wearing good support shoes and
stockings while at work. For a site I feel provides good information about the construction and fit off shoes go to

1 Star2 Stars3 Stars4 Stars5 Stars (15 votes, average: 3.27 out of 5)
Loading ... Loading ...